# SDR SWAA2013101421118

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 26,780 hours, 12,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 79723131
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW SIP.
